# SDR FDEA201007272674

- Difficulty date: July 27, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 85,460 hours, 34,744 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC72079
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT FUSELAGE LOWER SKIN STA 2007 TO STA 2014 LONGERON 50R. EVALUATED AND FOUND NOT IAW ANY SRM REPAIR SCHEME.  SKIN REPLACEMENT CARRIED OUT IAW DWG AJC7207 REV FK AND SRM 51-31-01 VOLUME II, REV 96.  EO 8-5100-7-5001, A7, PART 1,  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 110.
